Hair loss after accutane

Hey there,
I have a friend that experienced significant hair loss after using accutane. She stopped using it about 2.5 years ago and her hair hasn’t returned. I read and shared the blog posts about minoxidil and propecia and relayed the info. Is there any info on the reasons accutane results in hair loss and how to undo the damage?

Thanks!

Comments

  • Hi. Specifically, please tell me your symptoms and whether they have been diagnosed by a doctor. Have you been diagnosed as suffering from depression and do you take any medications for this?
  • I know accutane is very hard on the liver. I have heard that people who experience certain types of liver damage also have hair loss. I'd get the liver enzymes checked by a doctor.
  • Accutane takes a long time to get out of your system, just give it a few more months. I hope the hair loss slows sooner for you though. Here Essential Oils for Hair Loss

Sign In or Register to comment.

Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!